MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6020-0335
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported the patient's right hip was revised due to the trunnion shearing off of the stem the stem, head, and liner were revised to a restoration modular stem construct, ceramic head, and mdm liner with adm/mdm insert.There are no allegations against the revised liner.Rep provided the primary usage sheet and a pre-revision x-ray and reported that no further information will be released.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding wear and disassociation involving an accolade stem was reported.The event was confirmed by medical review.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: a review of the provided medical records and x-rays by a clinical consultant indicated: rejected for medical review provided x-ray image confirms disassociation and trunnion wear, need additional information; primary and revision operative reports, clinical and past medical history, additional serial dated x-rays and examination of explanted components.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.H3 other text : device not returned.

Brand Name
ACCOLADE TMZF HIP STEM #3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9957177
Report Number0002249697-2020-00742
Device Sequence Number19437027
Product Code LPH
UDI-Device Identifier04546540510556
UDI-Public04546540510556
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Model Number6020-0335
Device Catalogue Number6020-0335
Device Lot Number21348301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR